Harmonic Type Approximations Lemmas

Duzaar F, Mingione G (2009)

Publication Type: Journal article

Publication year: 2009


Publisher: Elsevier

Book Volume: 352

Pages Range: 301-335

DOI: 10.1016/j.jmaa.2008.09.076

Authors with CRIS profile

Involved external institutions

How to cite


Duzaar, F., & Mingione, G. (2009). Harmonic Type Approximations Lemmas. Journal of Mathematical Analysis and Applications, 352, 301-335. https://dx.doi.org/10.1016/j.jmaa.2008.09.076


Duzaar, Frank, and Giuseppe Mingione. "Harmonic Type Approximations Lemmas." Journal of Mathematical Analysis and Applications 352 (2009): 301-335.

BibTeX: Download